68529members
360467posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Sex life down the drain with Letrozol

11 REPLIES 11
Highlighted
Member

Re: Sex life down the drain with Letrozol

This is my first ever posting but my husband too won't come near me - he seems very easy put off and although we have been together 15 years, I can tell genus struggling with me as a sexual partner, he seems to see me as a patient now.
Highlighted
Member

Re: Sex life down the drain with Letrozol

I havent tried since ive veen on tamoxofin dusky so like the ladies said give it a try. Ive had very little side effects on tamoxofin and my sexual horemones have calmed down now i think about it. Ive only been on it a few months. The thing is we are all on so many drugs its difficult to know which ones are causing the side effects. Keep your chin up let me know if you find a solution. Im only 54 too. Xxxx
Highlighted
Member

Re: Sex life down the drain with Letrozol

Hi i have the same problem. It feels just like you described. I was on letrozole for a year then i got changed around a bit. Im on tamoxofin now. My problem is my husband wont come near me. Hes so scared of hurting me that he cant. I dont know about you but my sexual hormone levels are raging.
I feel like a nymphomaniac with no way of realeasing my frustration. Thing is i couldnt anyway as it is so painful. Is anyone else experiencing this problem. 18 months without sex!!!!! Frustrating thought it was just us with the problem. Sue x
Highlighted
Community Champion

Re: Sex life down the drain with Letrozol

Can totally understand your anxiety about coming off though.
Highlighted
Community Champion

Re: Sex life down the drain with Letrozol

Go ask about trying Tamoxifen see if it suits you better,even if your cancer was hormone positive the meds only have a certain amount of benefit,in some people a very small percentage benefit , everyone is different and they are no guarantee of not having a reoccurrence ,quality of life is important .
Highlighted
Member

Re: Sex life down the drain with Letrozol

Thank you Ann x I may have to make appointment at docs I cant go on like this thank you so much for replying Im on my own with no family to talk to its breaking my heart xx
Highlighted
Community Champion

Re: Sex life down the drain with Letrozol

hi Dusky,
Sorry to hear about this, as Jill says, maybe ask about tamoxifen as an alternative.
It might be an idea to post on the 'going through treatment thread' 'hormone treatment section.
ann x
Highlighted
Member

Re: Sex life down the drain with Letrozol

He says I could come off them but I'm so scared that it will come back as mine was hormonal cancer
Community Champion

Re: Sex life down the drain with Letrozol

May be worth considering a change to Tamoxifen? Works in a different way and may not have same impact .You can take it post menopause and I know a few ladies who have changed because of the side effects of Letrozole and Tamoxfen agreed with them better.Ultimately it is a difficult balancing act between quality of life and possible benefit from the meds,do you know what percentage benefit you get from Letrozole in terms of a reoccurrence ?I know quite a few ladies who after discussion with oncologist have decided the benefits do not justify the impact on their quality of life and have stopped .
Highlighted
Member

Re: Sex life down the drain with Letrozol

I have been to doctors about it she has gave me some estrogen inserts to use but it still doesnt help, Thank you for your reply means alot to me
Highlighted
Community Champion

Re: Sex life down the drain with Letrozol

Hi Dusky ,so sorry you have had such difficult side effects from Letrozole and the impact it has had on your relationship ,I know other ladies who have had very similar problems ,miserable .Have you spoken to your Oncologist /surgeon about how badly it's affecting you ?One option may be to try Tamoxifen and see if it is kinder to your sex life ?
Highlighted
Member

Sex life down the drain with Letrozol

I dont no how else to put this but I have lost my partner through my lack of sex. I am finding it just to PAINFUL its feels like I have broken glass inside of me. I have no idea what I can do or what help I can get for this, I cant imaging the rest of my life without a sexual partner Im only 54 Im sitting here in tears feeling lost alone and basically fustrated. I have been on Letrozol for 2 years now I have got passed the aches and pains hot flushes and anything that was thrown at me with the tablet, I was diagnosed with breast cancer year gone October. Is there anyone else having this problem please any help would be grateful xx